Table of Contents
International Journal of Combinatorics
Volume 2012, Article ID 894380, 6 pages
http://dx.doi.org/10.1155/2012/894380
Research Article

Combinatorial Proofs of Some Identities for Nonregular Continued Fractions

1Department of Mathematics, Faculty of Science, King Mongkut's University of Technology Thonburi, Bangkok 10140, Thailand
2Centre of Excellence in Mathematics, Si Ayutthaya RD, Bangkok 10400, Thailand

Received 15 July 2012; Accepted 2 September 2012

Academic Editor: Toufik Mansour

Copyright © 2012 Oranit Panprasitwech. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Oranit Panprasitwech, “Combinatorial Proofs of Some Identities for Nonregular Continued Fractions,” International Journal of Combinatorics, vol. 2012, Article ID 894380, 6 pages, 2012. https://doi.org/10.1155/2012/894380.